# SDR C2XA95IA411

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FORWARD FLOOR SEAT TRACK WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD FLOOR SEAT TRACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
